MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5531G213
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Opened insert to the field and surgeon noticed some lines on the top side of the poly.Update (b)(4) 2019: as per sales rep phone call, "the marks looked like unfinished machining gouges not material transfer." update: "right side".
 
Event or Problem Description
Opened insert to the field and surgeon noticed some lines on the top side of the poly.Update may 31, 2019: as per sales rep phone call, "the marks looked like unfinished machining gouges not material transfer." update: "right side.".
 
Additional Manufacturer Narrative
Reported event: an event regarding an appearance issue (lines) involving a triathlon insert was reported.The reported lines were visible however the product was confirmed to be visually and dimensionally within specification.Method & results: device evaluation and results: the insert component was returned in the outer blister and carton.The inner blister was not returned.While lines are visible on the proximal surface of the insert, visual examination performed by the hdp cell manufacturing engineer and cell quality engineer verified that the part met all required visual criteria per (b)(4).The device is dimensionally within specification as per inspection completed by hdp cell manufacturing engineer and cell quality engineer.The cmm (co-ordinate measurement machine) report verifies that all critical features are within specification.Furthermore, it is evident that the results are nominal, and there is no drift towards upper or lower specification values.Clinician review: no medical records were received for review with a clinical consultant device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the product manufacturing cell representative completed a thorough evaluation of the returned device which indicated the following: the physical part in question was visually examined by the hdp cell manufacturing engineer and cell quality engineer.This examination verified that the part met all required visual criteria per (b)(4).Following decontamination by the product complaint analyst team, the part was measured on cmm (co-ordinate measurement machine) per procedure (b)(4), to determine if any features were failing post inspection/release from the hdp cell.The cmm report verifies that all critical features are within specification.Furthermore, it is evident that the results are nominal, and there is no drift towards upper or lower specification values.Therefore, it can be concluded that the part in question meets all the requirements and has been manufactured to the required specification.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
X3 TRIATHLON CS INSERT #2 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8691299
Report Number0002249697-2019-02237
Device Sequence Number16555214
Product Code MBH
UDI-Device Identifier07613327045673
UDI-Public07613327045673
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number5531G213
Device Lot NumberLHX164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2019
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;